Advil Advil Children's Suspension for Fever from Colds or Flu Dye Free Grape

100 mL

$14.49

$12.31

Advil

Advil Children's Suspension for Fever from Colds or Flu Dye Free Grape

100 mL
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 28.44ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$14.49

$12.31

+
Max: 2
Description
Specially formulated for children 2 to 12 years old, Children’s Advil Fever from Cold or Flu oral suspension quickly relieves fever, sore throat pain, and earaches. It also effectively relieves pain due to immunization. Featuring a dye-free, non-staining liquid formula, Children’s Advil oral suspension is easy to dose to help get your kid back to being a kid. Each 5 mL dose (1 teaspoon) of Children’s Advil oral suspension contains 100 mg of ibuprofen — reducing fever fast and providing up to 8 hours of relief with just one dose. Advil has provided safe, effective fever and pain relief for over 35 years.

This package includes one 100 mL bottle of dye-free Children’s Advil Fever from Cold or Flu oral suspension with great-tasting grape flavour. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.   

Dosage & Directions: if possible, use weight to dose; otherwise use age. Use only the measuring device provided. Shake well and ensure that all the contents of the dosage cup are taken. Doses below may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief.
  • Weight: (lbs.) under 24, (kg) under 10.9; age (years): under 2 years; dosage (teaspoons): use Advil pediatric drops Fever From Colds or Flu
  • Weight: (lbs.) 24-35, (kg) 10.9-15.9, age (years): 2-3, dosage (teaspoons): 1 1/4 tsp. = 6 ml
  • Weight: (lbs.) 36-47, (kg) 16.0-21.3, age (years): 4-5, dosage (teaspoons): 2 tsp. = 10 ml
  • Weight: (lbs.) 48-59, (kg) 21.4-26.7, age (years): 6-8, dosage (teaspoons): 2 1/2 tsp. = 12.5 ml
  • Weight: (lbs.) 60-71, (kg) 26.8-32.5, age (years): 9-10, dosage (teaspoons): 3 tsp. = 15 ml
  • Weight: (lbs.) 72-95, (kg) 32.6-43.0, age (years): 11-12, dosage (teaspoons): 3 3/4 tsp. = 19 ml
Children over 12 years of age and adults who have difficulty swallowing tablets may take up to 2 teaspoons (200 mg) every 4 hours or 4 teaspoons (400 mg) every 6 to 8 hours as needed. Do not exceed 12 teaspoons (1200 mg) per day."    Non-medicinal ingredients: citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.   

Caution: KEEP OUT OF REACH OF CHILDREN. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advise by a doctor.

Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs. Do not combine with other Advil products, pain or fever medicine or products containing ibuprofen. In case of overdose, contact a doctor or Poison Control Centre immediately, even if there are no symptoms. FOR FURTHER INFORMATION SEE PACKAGE INSERT.

Safety Seal: Do not use if full body sleeve is broken or missing. THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Specially formulated for children 2 to 12 years old, Children?s Advil Fever from Cold or Flu oral suspension quickly relieves fever, sore throat pain, and earaches.
  • Featuring a dye-free, non-staining liquid formula, Children?s Advil oral suspension is easy to dose to help get your kid back to being a kid. Each 5 mL dose (1 teaspoon) of Children?s Advil oral suspension contains 100 mg of ibuprofen ? reducing fever fast and providing up to 8 hours of relief with just one dose.
  • Advil has provided safe, effective fever and pain relief for over 35 years.
  • This package includes one 100 mL bottle of dye-free Children?s Advil Fever from Cold or Flu oral suspension with great-tasting grape flavour.   
Ingredients
Active Ingredients: Ibuprofen 100 mg per 5 mL; Fever reducer / Pain reliever Non-medicinal Ingredients: Citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.43ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;